# SDR AALA20150925002

- Difficulty date: September 25, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 46,092 hours, 22,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT AFT TIE DOWN TRACK, STATION 1231 - 1250, IS CORRODED.  INSTALLED NEW AFT LT TIE DOWN TRACK AT STATION 1220 - 1322 IAW SRM 51-30-01 & SRM 51-30-05.
